# SDR ASOA2015112714177

- Difficulty date: November 27, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAY DOOR INTERCOSTAL AT BS 349-409 BETWEEN STR 26 AND 27L IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-06. INTERCOSTAL AT FS 394-FS 409 BETWEEN STR 27-26L IS OUT OF LIMITS IAW SRM 51-21-06.  REMOVED IAW SRM 51-42-06.  INSTALLED INTERCOSTAL AT FS 394-FS 409 BETWEEN STR 27-26L IAW SRM 51-42-21, 51-42-06.
